# SDR SWAA040747

- Difficulty date: March 10, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 52,284 hours, 49,102 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, RED AND GREEN NOSE GEAR LIGHTS STAY ON WITH HANDLE IN THE UP AND OFF POSITION.  REMOVED AND REPLACED M983 CARD AND ADJUSTED NOSE GEAR LOCK SENSOR PER MM.
